Institutional arrangements and public debt threshold limits

SHARPE, T.P., 2013. Institutional arrangements and public debt threshold limits. International Review of Applied Economics, 27 (6), pp. 707-728. ISSN 0269-2171

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Review of Applied Economics
Creators: Sharpe, T.P.
Publisher: Routledge
Place of Publication: Abingdon
Date: 2013
Volume: 27
Number: 6
ISSN: 0269-2171
Identifiers:
NumberType
10.1080/02692171.2013.804496DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:01
Last Modified: 23 Aug 2016 09:07
URI: http://irep.ntu.ac.uk/id/eprint/6382

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year